# SDR AALA20161019015

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 6,825 hours, 2,327 cycles
- Engine: Iae V2533A5
- Engine time: 3,722 hours, 1,438 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW NOTED ABOVE NORMAL AIRCRAFT VIBRATION.  NR 2 ENGINE SHOWED N1 VIBRATION OF 9.9. MAINTENANCE FOUND HARD OBJECT IMPACT DAMAGE TO 19 FAN BLADES AND MULTIPLE DAMAGE AREAS OF DAMAGE TO THE INLET COWL INNER BARREL. ENGINE IS TO BE CHANGED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.
